By K. Walker,
NOTE: This article may include commentary reflecting the author’s position.
Thousands of people have reported suffering from severe ringing in the ears after receiving the mRNA shots, but the CDC isn’t listing it as a possible side effect of the jabs.
NBC News reports that over 16,000 people have reported tinnitus or ringing in the ears after receiving the COVID shots.
Considering the millions of people vaccinated in the U.S., this may seem like a drop in the bucket, but tinnitus can be life-altering.
The refusal of the CDC to acknowledge a possible link between the COVID mRNA shots and tinnitus is frustrating to some medical professionals.
One of those frustrated medical professionals is Dr. Gregory Poland, a vaccine expert and the founder and director of the Mayo Clinic’s Vaccine Research Group in Rochester, Minnesota, who developed tinnitus after receiving his COVID shots in 2021.
“Why has the CDC not done all of the research that they should do on this and published it?” Poland said.
Poland, who was stricken with tinnitus after he received his Covid vaccines two years ago, suggested that the CDC remains “unconcerned” about these reports of tinnitus.
In his case, the noise sounds like a constant, shrill whistle. The din has not improved, and it continues to affect his sleep and quality of life.
“There are some days where I’m busy or haven’t been exposed too much in the way of noise, where it’s tolerable. Other days, I could just scream,” he said.
But hey, why listen to the *checks notes* … Director of the Vaccine Research Group at the Mayo Clinic, right?
Shaowen Bao, an associate professor in the physiology department of the College of Medicine at the University of Arizona, Tucson, and a representative of the American Tinnitus Association’s scientific advisory board decided to look into a possible link between the COVID vaccine and ringing in the ears.
Bao is a longtime tinnitus sufferer who has studied the condition for over a decade.
After seeing a Facebook group of people who said they developed tinnitus after getting the jabs, he was convinced to look into a possible link. He surveyed 398 of the group’s participants and found that the cases tended to be severe — one man said he couldn’t hear the radio over the noise in his head while driving. Various other symptoms were reported, including headaches, dizziness, vertigo, ear pain, anxiety, and depression.
Bao found that more people developed tinnitus after the first dose of the mRNA shot than after the second, which suggests that the jab is “interacting with pre-existing risk factors for tinnitus. If you have the risk factor, you will probably get it from the first dose,” said Bao.
What happens if you don’t know that you’re at risk? You get the shot and might develop a life-changing side effect that affects your quality of life daily, but don’t worry … the CDC says that the risk of tinnitus post-vax is “low.”
Tinnitus can be caused by several things — medication, blood pressure, ear infections, and age-related hearing loss. Many people who have contracted COVID have also reported tinnitus after infection, which is considered one of the many symptoms of “long COVID.”
He is still analyzing the results and hasn’t published anything yet. Still, according to the NBC News report, Bao “believes that ongoing inflammation, especially in the brain or spinal cord, may be to blame.”
I’m sorry… what?!
Did that just say “inflammation,” “brain,” and “spinal cord” in the same sentence?
Why yes, yes, it did. How is that possible since we were told that the mRNA COVID shots are “safe and effective” and (as with other vaccines) stay in the muscle tissue?
Perhaps what we were told was not precisely accurate.
An early study from Japan showed that the spike protein circulates in the body post-vaccination and can accumulate in several tissues like the spleen, bone marrow, liver, adrenal glands, and ovaries. The long-term effects of this — if any — are not apparent. An Ontario doctor was very concerned about the potential long-term effects on children who are still developing.
Dr. Poland thinks that the circulating spike protein may cause tinnitus similarly, leading to other effects in the heart tissue, such as myocarditis and pericarditis.
bhy7believes the virus’s spike protein may play a role, the same way it could continue to wreak havoc in the body in other ways.
“After mRNA vaccines, there is some level of spike protein that circulates,” Poland said. Could it be much like the spike protein in the heart that leads to myocarditis? Could the same thing happen in the inner ear?”
There is no treatment for tinnitus, but Dr. Poland has found some things that help.
Poland, who is also a minister, finds meditative prayer helpful in quelling the noise. He also listens to calming, classical music or “orange noise” in his air pods.
“Then I can sort of relax,” Poland said. “I actually visualize a volume dial turning that noise down. It’s always an effort, but it helps, at least temporarily.”
Source: NBC News
We’ll have to see what the results of this research will be.
Perhaps we should’ve investigated this a little further before pushing a new vaccine for a new virus on the global population, hmm?
Edwards, Erika. “Possible links between Covid shots and tinnitus emerge.” NBC News. April 23, 2023. https://www.nbcnews.com/health/health-news/covid-vaccine-side-effects-tinnitus-may-linked-inflammation-rcna80675?cid=sm_npd_nn_tw_ma&taid=644544718f01e50001c4dc22
Source: Clash Daily